Interpolation in semigroupoid algebras

  1. Lookup NU author(s)
  2. Dr Michael Dritschel
  3. Professor Stefania Marcantognini
Author(s)Dritschel MA, Marcantognini S, McCullough S
Publication type Article
JournalJournal fur die Reine und Angewandte Mathematik
Year2007
Volume
Issue606
Pages1-40
ISSN (print)0075-4102
ISSN (electronic)1435-5345
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherWalter de Gruyter GmbH & Co. KG
URLhttp://dx.doi.org/10.1515/CRELLE.2007.033
DOI10.1515/CRELLE.2007.033
Actions    Link to this publication
Share